# SDR ASAA2022110840756

- Difficulty date: November 8, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 58,777 hours, 17,233 cycles
- Engine: Cfmint CFM567B27
- Engine time: 58,804 hours, 17,243 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Hook
- Condition: Worn
- Location: Lt Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP T/C SBCFM56-7B-72-1074-1 ON #1 ENG S/N 894148 FOUND "J" HOOK WEAR/WORN TO 0.004" GREATER THAN SHROUD LENGTH. @ 12' OCLOCK POSITION 3RD STG VSV AFT SIDE, NOTE WORN AREA HAS CRACK STARTING @ LEADING EDGE. GROUNDED - YES. REMOVED #1 ENGINE S/N 894-148 REF ASA T/C # 78471000.
